# SDR DALA2020102203427

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR 832 RIGGING POINT (H) ON THE REDUCER SHAFT BELLCRANK IN DOWN POSITION.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 832 RIGGING POINT (H) ON THE REDUCER SHAFT BELLCRANK IN DOWN POSITION GO THRU ROD (310), AS PER A320 FAM AMM 52-13-21-400-001-A STEP 4G ITEM (1) AND (12) THRU (13) THE ADJUSTMENT IS GOOD.
